English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51296/86402 (59%)
造訪人次 : 8154507      線上人數 : 96
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/106942

    題名: Traveling wave solutions of Lotka–Volterra type two predators-one prey model
    作者: Zewei Zhang;Ting-Hui Yang;Wendi Wang
    關鍵詞: Reaction–diffusion equations;population dynamics;existence of wave;shooting method;predators;competition
    日期: 2016-12-01
    上傳時間: 2016-08-15
    出版者: John Wiley & Sons Ltd.
    摘要: In this work, we consider a model with one basal resource and two species of predators feeding by the same resource. There are three non-trivial boundary equilibria. One is the saturated state EK of the prey without any predator. Other two equilibria, E1 and E2, are the coexistence states of the prey with only one species of predators. Using a high-dimensional shooting method, the Wazewski' principle, we establish the conditions for the existence of traveling wave solutions from EK to E2 and from E1 to E2. These results show that the advantageous species v2 always win in the competition and exclude species v1 eventually. Finally, some numerical simulations are presented, and biological interpretations are given.
    關聯: Mathematical Methods in the Applied Sciences 39(18), p.5395–5408
    DOI: 10.1002/mma.3925
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    Traveling wave solutions of Lotka–Volterra.pdf1912KbAdobe PDF4檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋